# SDR CA191022037

- Difficulty date: July 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3220417
- Condition: Corroded
- Location: Bs 409
- Part time: 38,371 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION DAMAGE TO THE LOWER FRAME SEGMENT AT FS409.00+64.00 AND BETWEEN STRINGERS 25R - 26R. (TC# 20191022037)
